# SDR R61A201510210745

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 20,932 hours, 16,650 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 04082289
- Condition: Inoperative
- Location: Mau
- Part time: 29,940 hours, 20,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AVNX MAU 2A FAIL AND FMS 1 FAIL MESSAGE. CREW RAN QRH AND ELECTED TO CONTINUE. CREW DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R MAU NIC PROC 1 IAW AMM AND OPS CHECKED GOOD.
